... another 2. I have gone to bed now hoping to pass out but I am still crying. Do I take more to make it stop? I am all alone, I have depression, and dystonia and am useless in life, unable to work. I have nothing to be happy about, hence the crying, but I just want it to stop. What can I do?
Abilfiy! It works,I use to feel the same way, useless,cried and never left my bed,or angry as hell .I would take another Valium but that's me,what other meds do u take,R u diagnosised bipolar?
Sounds like you've taken enough Valium! Valium is a central nervous depressant, and isn't going to make you feel better. You haven't said anything about any other medications you may be taking, so I think a doctor's visit is in order. Immediately. Call one first thing tomorrow. In the meantime go outside and take a walk and get some fresh air. That will help you sleep.
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Feb 2015 • 1 answer
Updated 1 Jan 2012 • 3 answers
Updated 8 Aug 2015 • 5 answers
Updated 20 days ago • 1 answer
Updated 9 Aug 2018 • 2 answers